Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Probabilities of moderate deviations in a Banach space


Authors: Chandrakant M. Deo and Gutti Jogesh Babu
Journal: Proc. Amer. Math. Soc. 83 (1981), 392-397
MSC: Primary 60F10; Secondary 60B12
MathSciNet review: 624938
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain probabilities of moderate deviations for i.i.d. sequences taking values in a separable Banach space under precise necessary and sufficient conditions. The results obtained are new even on the real line.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60F10, 60B12

Retrieve articles in all journals with MSC: 60F10, 60B12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0624938-3
PII: S 0002-9939(1981)0624938-3
Article copyright: © Copyright 1981 American Mathematical Society